# SDR F3LA202507080266

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N351FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09177
- Aircraft time: 21,640 hours, 8,132 cycles
- Engine: Cfmint LEAP1A26
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2500M34P06
- Part serial: FAKC1731
- Condition: Defective
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 FADEC SYS FAULT ON DEPARTURE CLIMBOUT, EMERGENCY CHECKLIST APPLIED, RETURNED TO ATL.   REMOVED AND REPLACED ELECTRONIC ENGINE CONTROL (EEC) CHANNEL A IAW AMM 73-21-55-080-802-A/400-802-A OPS CHECKED GOOD.
